Elements of high order in the homotopy groups of hyperbolic spaces at large primes

Autor(en): Stelzer, Manfred 
Stichwörter: Mathematics; MOORE
Erscheinungsdatum: 2006
Herausgeber: OXFORD UNIV PRESS
Journal: QUARTERLY JOURNAL OF MATHEMATICS
Volumen: 57
Ausgabe: 3
Startseite: 371
Seitenende: 375
Zusammenfassung: 
It is shown that rationally hyperbolic spaces do not admit a homotopy exponent for their homotopy groups at almost all primes.
ISSN: 00335606
DOI: 10.1093/qmath/hai014

Show full item record

Page view(s)

2
Last Week
0
Last month
1
checked on Mar 4, 2024

Google ScholarTM

Check

Altmetric